# SDR 99ZZZM311

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AT
- Make and model: Boeing 727290
- Aircraft serial: 21511
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND L1 DOOR OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED L1 DOOR OVERHEAD EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD.  (M)
